Back to Search Start Over

Extended hybrid model reference adaptive control of piecewise affine systems.

Authors :
di Bernardo, Mario
Montanaro, Umberto
Ortega, Romeo
Santini, Stefania
Source :
Nonlinear Analysis: Hybrid Systems; Aug2016, Vol. 21, p11-21, 11p
Publication Year :
2016

Abstract

We discuss an extension to the adaptive control strategy presented in di Bernardo et al. (2013) able to counter eventual instabilities due to disturbances at the input of an otherwise L 2 stable closed-loop system. These disturbances are due to the presence of affine terms in the plant and reference model. The existence of a common Lyapunov function for the linear part of the PWA reference model is used to prove global convergence of the error system, even in the presence of sliding solutions, as well as boundedness of all the adaptive gains. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
1751570X
Volume :
21
Database :
Supplemental Index
Journal :
Nonlinear Analysis: Hybrid Systems
Publication Type :
Academic Journal
Accession number :
115366221
Full Text :
https://doi.org/10.1016/j.nahs.2015.12.003